On the growth of a class of entire Dirichlet series

  • L.V. Kulyavetc' Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
  • O.M. Mulyava National University of Food Technologies, 68 Volodymyrska str., 01601, Kyiv, Ukraine
Keywords: Dirichlet series, generalized order
Published online: 2014-12-27

Abstract


In terms of generalized orders it is investigated a relation between the growth of an entire Dirichlet series $F(s)=\sum\limits_{n=1}^{\infty}a_n\exp\{s\lambda_n\}$ and the growth of entire Dirichlet series $F_j(s)=\sum\limits_{n=1}^{\infty}a_{n, j}\exp\{s\lambda_n\}$, $1\le j\le 2$, provided the coefficients $a_n$ are connected with the coefficients $a_{n, j}$ by some correlations.

Article metrics
PDF downloads: 14
Abstract views: 42
How to Cite
(1)
Kulyavetc’L., MulyavaO. On the Growth of a Class of Entire Dirichlet Series. Carpathian Math. Publ. 2014, 6 (2), 300-309.